# SDR QXEA200700824

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 123 hours, 114 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Connector
- Condition: Loose
- Location: Rf Antenna
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2466: WX FAIL DISPLAYED ON BOTH MFD'S.  E/A CHECKLIST DID NOT RECTIFY.  MAINTENANCE INSPECTED AND FOUND LOOSE PLUG TO RF ANTENNA.  SECURED PLUG AND OPS CHECK WEATHER RADAR SYSTEM PER Q400 AMM TASK 34-41-00-710-802.  OPS CHECK IS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
